No Cover Image

Journal article 93 views 2 downloads

Non-linear analysis of the heart rate variability in characterization of manic and euthymic phases of bipolar disorder / Michele Lima Gregório; Guilherme Luiz Lopes Wazen; Andrew Kemp; Juliana Cristina Milan-Mattos; Alberto Porta; Aparecida Maria Catai; Moacir Fernandes de Godoy

Journal of Affective Disorders, Volume: 275, Pages: 136 - 144

Swansea University Author: Andrew, Kemp

  • proof_october2020 copy.pdf

    PDF | Accepted Manuscript

    ©2020 All rights reserved. All article content, except where otherwise noted, is licensed under a Creative Commons Attribution Non-Commercial No Derivatives License (CC-BY-NC-ND)

    Download (1.58MB)
Published in: Journal of Affective Disorders
ISSN: 0165-0327
Published: Elsevier BV 2020
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: Recurrence plots; Symbolic analysis; Bipolar disorder; Autonomic nervous system; Heart rate variability; Nonlinear domain
College: College of Human and Health Sciences
Start Page: 136
End Page: 144